Warning: spoiler alert. This post may contain whingeing. There is a possibility of ranting, too. So if you don’t want to read any of that, move along. Find somewhere happier. Come back next post, when I will be more positive.
Are you still here?
OK. Here goes.
I am on this medication that alters my sense of taste.
Everything tastes of soap.
Chocolate tastes soapy. Porridge tastes soapy. Coffee tastes REALLY soapy. So far the only things that taste normal are yoghurt and tonic water. Not even I consider that a balanced diet.
It’s a particular shame because I like food. I like cooking, I bake to relax, I like to feed people. I like recipe books. And at the moment I don’t know if what I’m cooking is working or not because everything tastes of soap.
And the most ridiculous thing in all of this is that even though I have a constant bitter taste in my mouth, and even though I know that everything tastes of soap, I still keep giving it a go. I still pop the chocolate in my mouth. I still chomp on the coleslaw. I still treat myself to a cappuccino.
You would think I might have worked it out by now.
Pom pom? Poor old me.